Subgradient estimates for a nonlinear subelliptic equation on complete pseudohermitian manifold
Bull. Korean Math. Soc. 2018 Vol. 55, No. 1, 175-186
Published online January 31, 2018
Yingbo Han, Kaige Jiang, Mingheng Liang
Xinyang Normal University, Xinyang Normal University,
Abstract : Let $(M,J,\theta)$ be a complete pseudohermintian $(2n+1)$-mani\-fold. In this paper, we derive the subgradient estimate for positive solutions to a nonlinear subelliptic equation $\triangle_b u+a u\log u+b u=0$ on $M$, where $a\leq 0$, $b$ are two real constants.
Keywords : subgradient estimate, nonlinear subparabolic equation, pseudohermitian manifold
MSC numbers : 32V05, 32V20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd